# SDR SWAA2025072285901

- Difficulty date: June 26, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 69,688 hours, 41,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRAP DOOR CUTOUT LOCATED STA847 AND STR22 AT AFT CARGO COMPARTMENT (2 EA).  REPLACED STRAPS IAW SRM 51-40-02-0G,  SRM 51-10-02-0G ITEM 9,  & DRAWING 146A8201 SHEET 36 REV -.
